| Catalog Number |
1400400-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the mid right coronary artery (rca) with heavy calcification, moderate tortuosity and 90% stenosis.The 4.0x8 mm nc trek neo balloon dilatation catheter (bdc) was advanced to the lesion with resistance noted with the anatomy.The balloon was inflated once to 10 atmospheres and ruptured.The balloon was removed and resistance was noted with the anatomy.A cutting balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.